# SDR 04FDEA01779

- Difficulty date: June 10, 2004
- Submitted: June 18, 2004
- Operation: Air carrier
- Aircraft: N68057
- Make and model: Doug DC-10-10
- Aircraft serial: 48264
- Aircraft time: 49,711 hours, 18,178 cycles
- System (JASC): 5711 · Wing Spar
- Part: Spar Cap
- Part number: ARB0007501
- Condition: Cracked
- Location: Zone 500
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING C-CHECK AT OAN, INSPECTION FOUND A CRACK IN THE REAR SPAR LOWER CAP AT XORS 412.  THE CRACK EXTEND INTO THE VERTICAL LAG AND FWD HORIZONTAL LAG, AND IS CONSISTENT WITH CRACKING DESCRIBED IN S/B DC10-57A137.
